MAUDE Adverse Event Report: AESCULAP AG KERRISON THIN-FT 130DG-UP 1MM 180MM; BONE PUNCHES

AESCULAP AG KERRISON THIN-FT 130DG-UP 1MM 180MM; BONE PUNCHES
Model Number FF771R
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: additional information / investigation results will be provided in a supplemental report, if available.
 
Event or Problem Description
It was reported that there was an issue with ff771r - kerrison thin-ft 130dg-up 1mm 180mm.According to the complaint description,during spine procedure the tip of instrument broke.Additional information was not provided.Additional patient information is not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Additional information - b5, d4 (lot #), d9, f9.Corrected data - h6.Investigation results: visual investigation: the product arrived in a used condition.The investigation was carried out visually and microscopically with the digital microscope and the digital-camera.The visual inspection of the product was done and detected a broken off tip.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 1(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
Followup information was received which revealed that an x-ray was performed.An additional medical intervention was necessary.

Brand Name
KERRISON THIN-FT 130DG-UP 1MM 180MM
Common Device Name
BONE PUNCHES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12786960
Report Number2916714-2021-00219
Device Sequence Number20079258
Product Code LRY
UDI-Device Identifier04038653211203
UDI-Public4038653211203
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
Report Date (Section F) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF771R
Device Catalogue NumberFF771R
Device Lot Number52359867
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2021
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer10/13/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date03/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/09/2021